Journal article icon

Journal article

Antiferromagnetic phase of the d=infinity Hubbard model

Abstract:
We describe a new approach to the ground state antiferromagnetic phase of the infinite-dimensional Hubbard model. The theory recovers correctly both the strong coupling Heisenberg limit at 1/2 filling and the t-J limit in the one-hole sector, appears applicable over a wide U range, and is readily extended to finite dimensions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.76.4785

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Role:
Author
Journal:
Physical Review Letters More from this journal
Volume:
76
Issue:
25
Pages:
4785-4788
Publication date:
1996-06-17
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
Language:
English
Pubs id:
pubs:45254
UUID:
uuid:1edc1a14-8cad-4ab7-a1e5-ec0f866af278
Local pid:
pubs:45254
Source identifiers:
45254
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP